# SDR USAA920080644

- Difficulty date: March 18, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 65,161 hours, 45,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - WEEKLY - CRACKED FUSELAGE SKIN, BS 907, S4L.  REPAIRED FUSELAGE SKIN, BS 907, S4L IA155AWW B737 SRM 53-00-01 REPAIR 31.
